Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at May 28, 2012, 3:48 PM CDT for Aitkin County, Pine County, Minnesota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 3:48 PM CDT (20:48 UTC)
- Expired
- May 28, 2012, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Aitkin County, MN, Pine County, MN
The radar
The Duluth radar (KDLH), 103 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS53 KDLH 282048
SVRDLH
MNC001-115-282130-
/O.NEW.KDLH.SV.W.0032.120528T2048Z-120528T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
348 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
CENTRAL PINE COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 430 PM CDT
* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10
MILES SOUTH OF MCGRATH...OR 15 MILES WEST OF HINCKLEY...AND MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HINCKLEY...FRIESLAND...FINLAYSON...SANDSTONE...RUTLEDGE...
CLOVERDALE...ASKOV AND WILLOW RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4596 9307 4615 9307 4615 9335 4616 9336
4639 9270 4597 9258
TIME...MOT...LOC 2048Z 251DEG 25KT 4610 9321
WIND...HAIL 70MPH 1.75IN
$$1 follow-up statement
308
WWUS53 KDLH 282107
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
407 PM CDT MON MAY 28 2012
MNC001-115-282130-
/O.CON.KDLH.SV.W.0032.000000T0000Z-120528T2130Z/
PINE MN-AITKIN MN-
407 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
AITKIN AND CENTRAL PINE COUNTIES UNTIL 430 PM CDT...
AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6
MILES NORTHWEST OF FRIESLAND...OR 9 MILES NORTHWEST OF HINCKLEY...
MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
HINCKLEY...FRIESLAND...FINLAYSON...SANDSTONE...RUTLEDGE...
CLOVERDALE...ASKOV...BRUNO AND WILLOW RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4596 9307 4615 9307 4615 9335 4616 9336
4639 9270 4597 9258
TIME...MOT...LOC 2107Z 251DEG 25KT 4613 9302
WIND...HAIL 70MPH 1.50IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:06 PM CDT, 42 minutes earlier.
Area forecast discussion, May 28, 3:06 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 306 PM CDT MON MAY 28 2012 .SHORT TERM...[NOW - TUESDAY NIGHT] AT 300 PM CDT...THERE WAS A LOW PRESSURE SYSTEM CENTERED NEAR FAR SOUTHEASTERN MANITOBA. THE NORTHLAND HAD LIGHT TO SLIGHTLY GUSTY WESTERLY WINDS IN THE WAKE OF A FRONT THAT HAD MOVED EAST OF THE FA. PARTLY TO MOSTLY SUNNY SKIES COVERED MUCH OF THE FA...EXCEPT WHERE THERE WAS OVERCAST SKIES NEAR SOME STRONG TO SEVERE THUNDERSTORMS IN THE CENTRAL FA. TEMPERATURES WERE MOSTLY IN THE 60S AND 70S. SEVERE WEATHER IS THE MAIN CONCERN FOR THIS AFTERNOON. THANKS TO SOME PARTLY SUNNY SKIES...SURFACE TO ML LAYER INSTABILITY OF 1000 TO 1500 J/KG HAS DEVELOPED ACROSS THE SOUTHERN FA THIS AFTERNOON. EFFECTIVE BULK WIND SHEAR OF 30 TO 40 KNOTS HAS DEVELOPED...AND THE COMBINATION OF THE INSTABILITY HAS PRODUCED SOME SEVERE THUNDERSTORMS WITH A HISTORY OF GOLFBALL SIZE HAIL. THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL...AND THE INFLUX OF COLDER AIR ALOFT IS MAKING IT EASIER FOR THESE STORMS TO PRODUCE LARGE HAIL. IN COORDINATION WITH THE STORM PREDICTION CENTER...ISSUED SEVERE THUNDERSTORM WATCHES ACROSS THE SOUTH CENTRAL AND SOUTHEASTERN FA...INCLUDING ALL OF NORTHWESTERN WISCONSIN...THROUGH 8 PM CDT. THINK THE THUNDERSTORM ACTIVITY WILL BEGIN TO SUBSIDE OR MOVE OUT OF THE FA EARLY THIS EVENING...SO DO NOT FORESEE NEEDING TO EXTEND THE WATCH. TONIGHT...THE LOW PRESSURE SYSTEM WILL LIKELY MOVE EAST FROM SOUTHEASTERN MANITOBA TO NORTH OF LAKE SUPERIOR. SHOWERS AND STORMS COULD LINGER THROUGH THE NIGHT...MOSTLY ACROSS THE NORTHWESTERN FA. CLOUD COVER WILL LIKELY INCREASE LATE TONIGHT. TUESDAY AND TUESDAY NIGHT...THE FA WILL BE IN COOL NORTHWEST FLOW. GUSTY WESTERLY AND NORTHWESTERLY WINDS WILL DEVELOP. TEMPERATURES WILL BE RATHER COOL...WITH HIGHS IN THE 40S AND 50S...THANKS TO THE CLOUD COVER. THERE MAY BE RAIN SHOWERS DUE TO THE LOW CONVECTIVE TEMPERATURES. .LONG TERM...[WEDNESDAY - SUNDAY] SFC HIGH PRESSURE COVERS THE FA WEDNESDAY UNDERNEATH WEAK RIDGING ALOFT. EVEN THOUGH A LARGE UPPER LOW BECOMES CUTOFF OVER IA BY THURSDAY NIGHT...THIS IS FAR ENOUGH S OF THE FA TO KEEP THE SFC HIGH LOCKED IN PLACE. FRIDAY THROUGH SUNDAY...THE MODELS DIVERGE IN THEIR HANDLING OF THE CUTOFF LOW AND ITS IMPACT ON THE FA. HAVE USED A BLEND FOR POPS FRIDAY THROUGH SUNDAY. && .AVIATION...18Z TAFS BULK OF THE CIGS HAVE IMPROVED TO VFR. INVOF STORMS...GUSTY SFC WINDS...SOME HAIL POSSIBLE. EXPECT STORMS TO EVOLVE THROUGH THE AFTERNOON AND AFFECT KBRD/KDLH/KHYR THROUGH 00Z/29. AFTER 00Z...VFR UNTIL 12Z-15Z WHEN MVFR CIGS AND GUSTY SFC WINDS WILL DEVELOP IN RESPONSE TO UPPER LOW MOVE ALONG THE INTERNATIONAL BORDER WITH ADDITIONAL SHOWERS POSSIBLE. && .POINT TEMPS/POPS... DLH 44 53 37 58 / 50 40 10 10 INL 43 45 34 60 / 50 50 10 10 BRD 48 53 38 61 / 20 30 10 10 HYR 48 58 38 60 / 50 40 10 10 ASX 48 56 40 56 / 50 40 20 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GROCHOCINSKI LONG TERM....GSF AVIATION...GSF
Hazardous weather outlook, May 28, 3:42 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 342 PM CDT MON MAY 28 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291200- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 342 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. SOME THUNDERSTORMS COULD BE SEVERE ACROSS NORTHWESTERN WISCONSIN AND EAST CENTRAL MINNESOTA...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE LARGE HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE STAY TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE POSSIBLE ACROSS PARTS OF THE NORTHLAND LATE THIS EVENING...BUT ONLY SHOWERS AFTER MIDNIGHT. LAW ENFORCEMENT REPORTED TODAY THAT FLOODING CONTINUED TO AFFECT PARTS OF DOUGLAS AND PINE COUNTIES DUE TO THE HEAVY RAINS THAT FELL THE LAST SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND LATE SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LSZ121-140>148-291200- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 342 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING ACROSS THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR.. SOME THUNDERSTORMS COULD BE SEVERE NEAR THE TWIN PORTS AREA AND ALONG THE SHORELINE OF NORTHWESTERN WISCONSIN...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE LARGE HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE STAY TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE POSSIBLE ACROSS PARTS OF THE NORTHLAND LATE THIS EVENING...BUT ONLY SHOWERS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GROCHOCINSKI MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, May 28, 3:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
303 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL S SUPERIOR 46.70N 92.06W
05/28/2012 E0.50 INCH DOUGLAS WI TRAINED SPOTTER
PEA TO MARBLE SIZED HAIL
&&
DCANNONLocal storm report, May 28, 3:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL DULUTH 46.78N 92.12W
05/28/2012 E0.25 INCH ST. LOUIS MN TRAINED SPOTTER
39TH AVE WEST
&&
DCANNONLocal storm report, May 28, 3:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
308 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL SUPERIOR 46.70N 92.06W
05/28/2012 E0.75 INCH DOUGLAS WI PUBLIC
US HIGHWAY 2 AND 39TH
&&
DCANNONLocal storm report, May 28, 3:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM FLOOD DULUTH 46.78N 92.12W
05/28/2012 ST. LOUIS MN AMATEUR RADIO
3 INCHES WATER COVERING 88TH AVE WEST AND GRAND AVE
&&
DCANNONSpecial weather statement, May 28, 3:19 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
319 PM CDT MON MAY 28 2012
MNZ034-036-282100-
CROW WING-SOUTH AITKIN-
319 PM CDT MON MAY 28 2012
...THUNDERSTORMS WITH HAIL AND GUSTY WINDS...
AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHEPHARD...MOVING NORTHEAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
PINE CENTER BY 330 PM...
GARRISON BY 345 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4644 9381 4624 9366 4624 9380 4617 9380
4615 9384 4615 9388 4615 9413 4626 9422Special weather statement, May 28, 3:36 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 336 PM CDT MON MAY 28 2012 WIZ001-282100- DOUGLAS- 336 PM CDT MON MAY 28 2012 ...STRONG THUNDERSTORMS OVER DOUGLAS COUNTY... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH RANGE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... WENTWORTH BY 350 PM... POPLAR BY 355 PM... MAPLE AND BLUEBERRY BY 400 PM... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4664 9165 4645 9160 4646 9202 4663 9211 HLUCHAN
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:07 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 38 min |
| May 27, 7:19 PM CDT | Areal Flood Advisory | DLH | Pine | 6 hr |
| May 27, 7:40 PM CDT | Special Weather Statement | DLH | Pine | 35 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 23 min |
| May 27, 7:54 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 36 min |
| May 27, 8:11 PM CDT | Special Weather Statement | DLH | Pine | 34 min |
| May 27, 8:15 PM CDT | Special Weather Statement | DLH | Lake | 60 min |
| May 27, 8:25 PM CDT | Special Weather Statement | DLH | Cook | 35 min |
| May 27, 8:38 PM CDT | Special Weather Statement | DLH | Aitkin | 52 min |
| May 27, 8:52 PM CDT | Special Weather Statement | DLH | Carlton | 38 min |
| May 27, 9:01 PM CDT | Special Weather Statement | DLH | Pine | 59 min |
| May 27, 9:02 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Pine | 6 hr |
| May 27, 9:19 PM CDT | Special Weather Statement | DLH | Carlton | 41 min |
| May 27, 9:28 PM CDT | Flash Flood Warning | DLH | Carlton, Pine | 6 hr |
| May 27, 9:34 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 41 min |
| May 27, 9:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| May 27, 9:39 PM CDT | Special Weather Statement | DLH | 36 min | |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Pine | 52 min |
| May 27, 10:03 PM CDT | Special Weather Statement | DLH | Aitkin | 57 min |
| May 27, 10:38 PM CDT | Special Weather Statement | DLH | Lake | 52 min |
| May 27, 11:23 PM CDT | Special Weather Statement | DLH | Itasca | 37 min |
| May 27, 11:59 PM CDT | Special Weather Statement | DLH | Lake | 31 min |
| May 28, 1:29 AM CDT | Areal Flood Warning | DLH | Pine | 12 hr |
| May 28, 3:32 AM CDT | Areal Flood Warning | DLH | Pine | 10 hr |
| May 28, 11:58 AM CDT | Special Weather Statement | DLH | Crow Wing | 32 min |
| May 28, 12:13 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 47 min |
| May 28, 12:15 PM CDT | Special Weather Statement | DLH | Crow Wing | 15 min |
| May 28, 12:54 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton | 36 min |
| May 28, 1:31 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Saint Louis | 59 min |
| May 28, 1:36 PM CDT | Areal Flood Warning | DLH | Pine | 24 hr |
| May 28, 2:07 PM CDT | Special Marine Warning | DLH | 83 min | |
| May 28, 2:11 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 34 min |
| May 28, 2:28 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 47 min |
| May 28, 2:42 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 48 min |
| May 28, 2:52 PM CDT | Special Weather Statement | DLH | Crow Wing | 23 min |
| May 28, 3:11 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 49 min |
| May 28, 3:19 PM CDT | Special Weather Statement | DLH | Crow Wing | 41 min |
| May 28, 3:23 PM CDT | Special Marine Warning | DLH | 97 min | |
| May 28, 3:45 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 45 min |
| May 28, 3:54 PM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
| May 28, 4:27 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 48 min |
| May 28, 4:56 PM CDT | Special Weather Statement | DLH | Itasca | 19 min |
| May 28, 4:58 PM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| May 28, 5:11 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 49 min |
| May 28, 5:24 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| May 28, 5:35 PM CDT | Special Weather Statement | DLH | Aitkin | 40 min |
| May 28, 6:02 PM CDT | Special Weather Statement | DLH | Saint Louis | 43 min |
| May 28, 6:51 PM CDT | River Flood Advisory | DLH | Carlton | 17 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.